# SDR UALA2012030101284

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 68,865 hours, 25,339 cycles
- Engine: Pwa PW2037
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: 10
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL FLOW TRANS  5433-2, ESN 727259, NR 2 ENG FUEL FLOW TRANSMITTER IS NOT SENDING ACCURATE DATA (ECM SHIFT) ON THIS ENGINE.  REPLACE THE FUEL FLOW TRANSMITTER, MR73318, (PCN 480-9280).  REPLACED FUEL FLOW TRANSMITTER ON NR 2 ENG.  REPLACED FUEL DIST VALVE.
